# SDR 2003F00521

- Difficulty date: August 5, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N666EB
- Make and model: Piper PA-32-300
- Aircraft serial: 327940115
- Engine: Lyc IO540K1G5
- Engine time: 42 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: 77852
- Part serial: NA
- Condition: Cracked
- Location: Engine
- Part time: 42 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND IN OIL FILTER ASSY CAUSING OIL LEAK ON NEWLY OVERHAULED ENGINE WITH ONLY 42.3 HOURS.
